A History of Duality in Algebraic Topology by J.C.Becker, D.H.Gottlieb

By J.C.Becker, D.H.Gottlieb

Show description

Read Online or Download A History of Duality in Algebraic Topology PDF

Similar geometry and topology books

Differential Geometry. Proc. conf. Lyngby, 1985

The Nordic summer season college 1985 offered to younger researchers the mathematical elements of the continued examine stemming from the learn of box theories in physics and the differential geometry of fibre bundles in arithmetic. the quantity contains papers, frequently with unique traces of assault, on twistor equipment for harmonic maps, the differential geometric elements of Yang-Mills concept, advanced differential geometry, metric differential geometry and partial differential equations in differential geometry.

Geometric Aspects of Functional Analysis: Israel Seminar (GAFA) 1986–87

This can be the 3rd released quantity of the court cases of the Israel Seminar on Geometric elements of useful research. the big majority of the papers during this quantity are unique examine papers. there has been final yr a robust emphasis on classical finite-dimensional convexity conception and its reference to Banach house conception.

Lectures on the geometry of quantization

Those notes are in accordance with a path entitled "Symplectic Geometry and Geometric Quantization" taught via Alan Weinstein on the collage of California, Berkeley (fall 1992) and on the Centre Emile Borel (spring 1994). the single prerequisite for the path wanted is a data of the elemental notions from the idea of differentiable manifolds (differential types, vector fields, transversality, and so forth.

Extra info for A History of Duality in Algebraic Topology

Sample text

Sci. USA 39, 655–660. Spanier, E. C. (1955), Duality in homotopy theory, Mathematika 2, 56–80. Spanier, E. C. (1957), The theory of carriers and S-theory, Algebraic geometry and topology. A symposium in honor of S. , pp. 330– 360. Steenrod, N. (1936), Universal homology groups, Amer. J. Math. 58, 661–701. Thom, R. (1952), Espaces fibr´ es en sph´ eres et carr´ es de Steenrod, Ann. Ec. Norm. Sup. 69, 109–181. Thom, R. (1954), Quelques propri´ et´ es globales des vari´ et´ es diff´ erentiables, Comment.

Math. Pures Appl. , Gen´ eve, 1981, pp. 23–213). W. D. Thesis, Princeton. Segal, G. (1970), Equivariant stable homotopy theory, Actes du Congres International des Mathematiciens (Nice, 1970), vol. 2, pp. 59–63. Serre, J–P. (1951), Homologie singuli´ ere des espaces fibr´ es, Ann. of Math. 54, 425–505, 24–204). Spanier, E. (1948), Cohomology theory for general spaces, Ann. of Math. 49, 407–427. Spanier, E. (1949), Borsuk’s cohomotopy groups, Ann. of Math. 50, 203–245. Spanier, E. (1959), Function spaces and duality, Ann.

R. Acad. Sci. Paris 115; (also in Oeuvres, vol. VI, pp. 186– 192). Poincar´ e, H. R. Acad. Sci. Paris 117, 144–145; (also in Oeuvres, vol. XI, pp. 6–7). Poincar´ e, H. (1895), Oeuvres, vol. VI, Gauthier–Villars, Paris 1953. Pontrjagin, L. (1934), The general topological theorem of duality for closed sets, Ann. of Math. 35, 904–914. Puppe D. (1958), Homotopiemengen und ihre induzierten Abbildungen I, Math. Z. 69, 299–344. de Rham, G. (1931), Sur l’Analysis Situs des vari´ et` es a ´ n dimensions, J.

Download PDF sample

Rated 4.01 of 5 – based on 38 votes